# SDR AALA2020071099002

- Difficulty date: July 7, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 50,557 hours, 32,655 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 2123M55P01
- Part serial: LMDN2431
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 56,164 hours, 30,127 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - AUTO-THRUST FAILED AT CRUISE. AFTER 5 MINUTES OFF, SUCCESSFULLY RE-ENGAGED AUTO-THRUST (REPEAT WRITE-UP).  REMOVED AND REPLACED NR 2 ENGINE ECU (ENGINE CONTROL UNIT) PER AMM 73-21-60.
